Alert archive / Utah / Red Flag Warnings in 2019

Red Flag Warning 11, NWS Salt Lake City, UT

August 15, 201913 counties in Utah

NWS Salt Lake City, UT issued this red flag warning at Aug 15, 2019, 11:21 AM MDT for 13 counties in Utah. It took effect at Aug 16, 2019, 12:00 PM MDT. It was in force for 57 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 15, 2019, 11:21 AM MDT (17:21 UTC)
In effect from
Aug 16, 2019, 12:00 PM MDT
Expired
Aug 18, 2019, 9:00 PM MDT
In force
57 hr
Issued by
NWS Salt Lake City, UT

Counties Beaver County, UT, Carbon County, UT, Duchesne County, UT, Emery County, UT, Garfield County, UT, Iron County, UT, Juab County, UT, Kane County, UT, Millard County, UT, San Juan County, UT, Sanpete County, UT, Washington County, UT, Wayne County, UT

The radar

The Cedar City radar (KICX), 146 km from the middle of the area, began a volume at 17:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 5.4 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2019-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2019-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3442 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

410 
WWUS85 KSLC 151721
RFWSLC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Salt Lake City UT
1121 AM MDT Thu Aug 15 2019

UTZ482-484-489-160830-
/O.NEW.KSLC.FW.W.0011.190816T1800Z-190818T0300Z/
Western Uintah Basin-Tavaputs Plateau-San Rafael Swell-
1121 AM MDT Thu Aug 15 2019

...RED FLAG WARNING IN EFFECT FROM NOON FRIDAY TO 9 PM MDT
SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 482...484 AND 489...

The National Weather Service in Salt Lake City has issued a Red
Flag Warning for wind and low relative humidity, which is in
effect from noon Friday to 9 PM MDT Saturday.

* AFFECTED AREA...Fire Weather Zone 482 Western Uintah Basin... 
  Fire Weather Zone 484 Tavaputs Plateau and Fire Weather Zone 
  489 San Rafael Swell.

* WINDS...West 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 9 percent.

* IMPACTS...Any fires that develop will have the potential for
  rapid growth. Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions 
are either occurring now...or are imminent. A combination of 
strong winds...low relative humidity...and warm temperatures can 
contribute to extreme fire behavior.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity
9 follow-up statements
407 
WWUS85 KSLC 160804
RFWSLC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Salt Lake City UT
204 AM MDT Fri Aug 16 2019

UTZ482-484-489-162200-
/O.CON.KSLC.FW.W.0011.190816T1800Z-190818T0300Z/
Western Uintah Basin-Tavaputs Plateau-San Rafael Swell-
204 AM MDT Fri Aug 16 2019

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 482...484 AND 489...

* AFFECTED AREA...Fire Weather Zone 482 Western Uintah Basin... 
  Fire Weather Zone 484 Tavaputs Plateau and Fire Weather Zone 
  489 San Rafael Swell.

* WINDS...West 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 9 percent.

* IMPACTS...Any fires that develop will have the potential for 
  rapid growth. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity
713 
WWUS85 KSLC 162029
RFWSLC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Salt Lake City UT
229 PM MDT Fri Aug 16 2019

UTZ482-484-489-170930-
/O.CON.KSLC.FW.W.0011.000000T0000Z-190818T0300Z/
Western Uintah Basin-Tavaputs Plateau-San Rafael Swell-
229 PM MDT Fri Aug 16 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT SATURDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 482...
484 AND 489...

* AFFECTED AREA...Fire Weather Zone 482 Western Uintah Basin... 
  Fire Weather Zone 484 Tavaputs Plateau and Fire Weather Zone 
  489 San Rafael Swell.

* WINDS...West 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 9 percent.

* IMPACTS...Any fires that develop will have the potential for 
  rapid growth. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity
860 
WWUS85 KSLC 170843
RFWSLC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Salt Lake City UT
243 AM MDT Sat Aug 17 2019

UTZ482-484-489-172300-
/O.CON.KSLC.FW.W.0011.000000T0000Z-190818T0300Z/
Western Uintah Basin-Tavaputs Plateau-San Rafael Swell-
243 AM MDT Sat Aug 17 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 482...
484 AND 489...

* AFFECTED AREA...Fire Weather Zone 482 Western Uintah Basin... 
  Fire Weather Zone 484 Tavaputs Plateau and Fire Weather Zone 
  489 San Rafael Swell.

* WINDS...West 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 9 percent.

* IMPACTS...Any fires that develop will have the potential for 
  rapid growth. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity
961 
WWUS85 KSLC 171455
RFWSLC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Salt Lake City UT
855 AM MDT Sat Aug 17 2019

UTZ492-495-172300-
/O.EXB.KSLC.FW.W.0011.190817T1800Z-190819T0300Z/
Central Utah West Desert-Color Country West Desert-
855 AM MDT Sat Aug 17 2019

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT SUNDAY
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 492 AND
495...

The National Weather Service in Salt Lake City has issued a Red
Flag Warning for wind and low relative humidity, which is in
effect from noon today to 9 PM MDT Sunday.

* AFFECTED AREA...Fire Weather Zone 492 Central Utah West Desert 
  and Fire Weather Zone 495 Color Country West Desert.

* WINDS...Southwest 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 6 percent.

* IMPACTS...Any fires that develop will have the potential for 
  rapid growth. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions 
are either occurring now...or are imminent. A combination of 
strong winds...low relative humidity...and warm temperatures can 
contribute to extreme fire behavior.

&&

$$

UTZ497-498-172300-
/O.EXB.KSLC.FW.W.0011.190817T1800Z-190818T0300Z/
Mojave Desert-Grand Staircase-
855 AM MDT Sat Aug 17 2019

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
497 AND 498...

The National Weather Service in Salt Lake City has issued a Red
Flag Warning for wind and low relative humidity, which is in
effect from noon today to 9 PM MDT this evening.

* AFFECTED AREA...Fire Weather Zone 497 Mojave Desert and Fire 
  Weather Zone 498 Grand Staircase.

* WINDS...Southwest 10 to 15 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 6 percent.

* IMPACTS...Any fires that develop will have the potential for 
  rapid growth. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions 
are either occurring now...or are imminent. A combination of 
strong winds...low relative humidity...and warm temperatures can 
contribute to extreme fire behavior.

&&

$$

UTZ482-484-489-172300-
/O.CON.KSLC.FW.W.0011.000000T0000Z-190818T0300Z/
Western Uintah Basin-Tavaputs Plateau-San Rafael Swell-
855 AM MDT Sat Aug 17 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 482...
484 AND 489...

* AFFECTED AREA...Fire Weather Zone 482 Western Uintah Basin... 
  Fire Weather Zone 484 Tavaputs Plateau and Fire Weather Zone 
  489 San Rafael Swell.

* WINDS...West 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 7 percent.

* IMPACTS...Any fires that develop will have the potential for 
  rapid growth. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity
010 
WWUS85 KSLC 172045
RFWSLC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Salt Lake City UT
245 PM MDT Sat Aug 17 2019

UTZ482-484-489-180300-
/O.CON.KSLC.FW.W.0011.000000T0000Z-190818T0300Z/
Western Uintah Basin-Tavaputs Plateau-San Rafael Swell-
245 PM MDT Sat Aug 17 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 482...
484 AND 489...

* AFFECTED AREA...Fire Weather Zone 482 Western Uintah Basin... 
  Fire Weather Zone 484 Tavaputs Plateau and Fire Weather Zone 
  489 San Rafael Swell.

* WINDS...West 10 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 7 percent.

* IMPACTS...Any fires that develop will have the potential for 
  rapid growth. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

UTZ492-495-180445-
/O.CON.KSLC.FW.W.0011.000000T0000Z-190819T0300Z/
Central Utah West Desert-Color Country West Desert-
245 PM MDT Sat Aug 17 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT SUNDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 492 AND
495...

* AFFECTED AREA...Fire Weather Zone 492 Central Utah West Desert 
  and Fire Weather Zone 495 Color Country West Desert.

* WINDS...Southwest 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 6 percent.

* IMPACTS...Any fires that develop will have the potential for 
  rapid growth. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

UTZ497-498-180300-
/O.CON.KSLC.FW.W.0011.000000T0000Z-190818T0300Z/
Mojave Desert-Grand Staircase-
245 PM MDT Sat Aug 17 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 497 AND
498...

* AFFECTED AREA...Fire Weather Zone 497 Mojave Desert and Fire 
  Weather Zone 498 Grand Staircase.

* WINDS...Southwest 10 to 15 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 6 percent.

* IMPACTS...Any fires that develop will have the potential for 
  rapid growth. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity
856 
WWUS85 KSLC 180237
RFWSLC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Salt Lake City UT
837 PM MDT Sat Aug 17 2019

UTZ482-484-489-180345-
/O.EXP.KSLC.FW.W.0011.000000T0000Z-190818T0300Z/
Western Uintah Basin-Tavaputs Plateau-San Rafael Swell-
837 PM MDT Sat Aug 17 2019

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 482...484 AND
489...

Critical fire weather conditions are now longer occurring at this
time. However, generally breezy, hot, and dry conditions will
continue at times over the next few days, so continued caution is
recommended.

$$

UTZ497-498-180345-
/O.EXP.KSLC.FW.W.0011.000000T0000Z-190818T0300Z/
Mojave Desert-Grand Staircase-
837 PM MDT Sat Aug 17 2019

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 497 AND 498...

Critical fire weather conditions are now longer occurring at this
time. However, generally breezy, hot, and dry conditions will
continue at times over the next few days, so continued caution is
recommended. 

$$

UTZ492-495-181200-
/O.CON.KSLC.FW.W.0011.000000T0000Z-190819T0300Z/
Central Utah West Desert-Color Country West Desert-
837 PM MDT Sat Aug 17 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT SUNDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 492 AND
495...

* AFFECTED AREA...Fire Weather Zone 492 Central Utah West Desert 
  and Fire Weather Zone 495 Color Country West Desert.

* WINDS...Southwest 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 6 percent.

* IMPACTS...Any fires that develop will have the potential for 
  rapid growth. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity
945 
WWUS85 KSLC 180842
RFWSLC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Salt Lake City UT
242 AM MDT Sun Aug 18 2019

UTZ492-495-182330-
/O.CON.KSLC.FW.W.0011.000000T0000Z-190819T0300Z/
Central Utah West Desert-Color Country West Desert-
242 AM MDT Sun Aug 18 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 492 AND
495...

* AFFECTED AREA...Fire Weather Zone 492 Central Utah West Desert 
  and Fire Weather Zone 495 Color Country West Desert.

* WINDS...Southwest 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 6 percent.

* IMPACTS...Any fires that develop will have the potential for 
  rapid growth. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity
062 
WWUS85 KSLC 182054
RFWSLC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Salt Lake City UT
254 PM MDT Sun Aug 18 2019

UTZ492-495-190300-
/O.CON.KSLC.FW.W.0011.000000T0000Z-190819T0300Z/
Central Utah West Desert-Color Country West Desert-
254 PM MDT Sun Aug 18 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 492 AND
495...

* AFFECTED AREA...Fire Weather Zone 492 Central Utah West Desert 
  and Fire Weather Zone 495 Color Country West Desert.

* WINDS...Southwest 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 6 percent.

* IMPACTS...Any fires that develop will have the potential for 
  rapid growth. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity
410 
WWUS85 KSLC 190304
RFWSLC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Salt Lake City UT
904 PM MDT Sun Aug 18 2019

UTZ492-495-190415-
/O.EXP.KSLC.FW.W.0011.000000T0000Z-190819T0300Z/
Central Utah West Desert-Color Country West Desert-
904 PM MDT Sun Aug 18 2019

...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 492 AND 495...

Winds have trended downward for the night and humidities will
gradually trend upward. Therefore, critical fire weather
conditions are no longer expected.

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Aug 15, 8:54 AM MDT, 2 hours 27 minutes earlier.

Area forecast discussion, Aug 15, 8:54 AM MDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
854 AM MDT Thu Aug 15 2019

.SYNOPSIS...A dry cold front will move into northern Utah tonight.
High pressure is expected to rebuild over the region by the latter
half of the upcoming weekend.

&&

.DISCUSSION...Utah and southwest Wyoming remain under a dry
westerly flow this morning. Across the area, satellite derived PWs
are primarily in the 0.3 to 0.4 range, with pockets of slightly
higher values over southeast Utah and in the vicinity of the GSL.
In this dry airmass, skies are clear with the exception of a few
clouds in the area of slightly higher moisture over southeast
Utah. Maxes today will be the warmest of the week, running 5F or
slightly more above seasonal normals across the region.

A weak trough moving over the top of the ridge centered over the
Baja California coast will graze northern Utah this evening and
overnight, bringing a dry frontal boundary through the northern
half of the area. This will cool temperatures down, most
noticeably over northern Utah where maxes will be around 5F cooler
than values observed today, right around climo. Temperatures are
expected to rebound by the latter half of the weekend with
building high pressure as conditions remain dry.

No updates expected to the forecast this morning.

&&

.AVIATION...Winds at the KSLC terminal will switch to northerly
18Z-20Z. A short period of light southerly winds are expected 02Z to
04Z-05Z before a weak cold front shifts winds back to northwest. VFR
conditions should persist through the TAF period.

&&

.FIRE WEATHER...Dry conditions will continue over the district for
the next several days. A trough grazing northern Utah tonight into
tomorrow will bring a dry front through the northern half of the
district. Along and ahead of the front, winds may get strong
enough for a few pockets of marginally critical fire weather
conditions this afternoon into tomorrow. Temperatures will be near
seasonal normals tomorrow into Saturday before warming to start
the upcoming week.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...None.
WY...None.
&&

Traphagan/Billingsley

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php

Nearby

Red Flag Warnings in Utah, 2019Every red flag warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.